# SDR AALA20100712TUL02

- Difficulty date: July 12, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 72,667 hours, 38,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - CREW REPORTED AIRCRAFT HAVING PRESSURIZATION PROBLEMS WITH NO COOLING AIR FROM EITHER PACKS.  RIGHT PACK ALREADY ON PLACARD.  EMERGENCY DECLARED RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH LEFT AND RIGHT AIR CYCLE MACHINES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
